MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 72404134
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Tissue Injury (4559); Urinary Incontinence (4572)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: date is unknown, so estimated date was entered.C2/d10: concomitant product udi for balloon is (b)(4).Concomitant product udi for pump is (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.Urethral atrophy is acknowledged within the dfu and is not related to off label use or failure to follow instructions.The dfu provides guidance and instruction to achieve successful ams 800 implantation and to prevent atrophy.Recurrent incontinence is acknowledged within the dfu and are not related to off label use or failure to follow instructions.The dfu provides guidance and instruction to achieve successful ams 800 implantation and to prevent altered therapeutic response.The reported patient symptom(s) are known risk associated with this device type and indicated as such in the instructions for use.
 
Event or Problem Description
It was reported that a patient with an artificial urinary sphincter (aus) implant device was experiencing recurring incontinence.The physician believes that urethral atrophy caused the cuff to become too loose and no longer coapt the urethra adequately.The physician removed the 6.0 cuff and replaced with a 4.5 cuff through replacement surgery, and there was no further patient complications reported.

Brand Name
AMS 800 ARTIFICIAL URINARY SPHINCTER
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
5086521217
MDR Report Key24424675
Report Number2124215-2026-10039
Device Sequence Number13413859
Product Code EZY
UDI-Device Identifier00878953003122
UDI-Public(01)00878953003122(17)260805(10)1100563150
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/05/2026
Device Model Number72404134
Device Catalogue Number72404134
Device Lot Number1100563150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/23/2026
Date Device Manufactured08/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
72400024 BALLOON FGS 61-70 CMH2O LOT 1100576743.; 72404127 CONTROL PUMP FGS IZ LOT 1100539746.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient SexMale